# SDR DALA13009050943

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FWD BULKHEAD WEB CRACKED. ( . 776 " ) BS 37, BL. 29 LH. WITH CUSP LINE, DOT 045. CUT OUT DAMAGE AREA, DIMENSION: 2.1250" X 1.0" AT FUS BULKHEAD STA 37, LBL 29.  REMOVED, FABRICATED, AND INSTALLED REPAIR PARTS: REPLACEMENT SPLICE/ REPAIR & FILLER, IAW ER/A:483847-14 MA REV "O", FIG 1.  IDENTIFIED REPAIR IAW PS 900-5-1-N 4.  AT FUS FWD BULKHEAD WEB ANGLE STA 37, LBL 29 WITH CUSP LINE.  PERFORMED HFEC IAW BNDT SPM 06-10-01-001, HEAT TREATED SPLICE REPAIR PS 900-4-2.  TREATED, PRIMED & TOP COATED IAW SRM 51-10-3. JOB COMPLETED.  ASSOCIATED ER/A 00-483847 ADDED FOR AC 0943.
